# SDR CA091214002

- Difficulty date: November 5, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,580 hours
- Engine: Ge CF348E5A1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 17070760903
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT EN ROUTE, HAD A RT NOSE GEAR AFT DOOR OPEN MESSAGE. UPON ARRIVAL, MX INSP REVEALED THAT THE ATTACHING DOOR ROD`S TAB WASHER WAS BROKEN. THIS LEAD TO THE BREAKING OF SAFETY WIRE AND ALLOWING THE ROD TO TURN FREELY.
